MathSciNet Relay Station
MathSciNet bibliographic data
MR1132296 22E40 (20G25)
Lubotzky, Alexander Lattices in rank one Lie groups over local fields. Geom. Funct. Anal. 1 (1991), no. 4, 406–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement